MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-BED,BARIATRIC,FULL ELECTRIC

Medline Industries, LP MEDLINE; DBD-BED,BARIATRIC,FULL ELECTRIC
Catalog Number MDR107004
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the motor towards the head section of the bed has come unattached." "stated that recently when raising or lowering the head section of the bed he could feel a little bump" and "when he looked he saw the motor was no longer on the bed and a screw and spring were also on the ground.".
 
Additional Manufacturer Narrative
The customer stated that recently when raising or lowering the head section of the bed he could feel a little bump, and when he went to lower the head section again and heard something hit the ground, he saw the motor was no longer on the bed and a screw and spring were also on the ground; did an injury occur: no.A physical sample was not provided; a photo depicting the defect was provided and only a visual review of the defect can be conducted, and after reviewing the photo it was discovered that the head motor had come detached and is laying on the floor underneath the bed.Investigation results: confirmed.It appears that the securing bolt fractured into 3 pieces allowing the motor to detach from the mount; given the evidence provided in the photo the root cause of this issue is unknown, no other damaged visible in the photos provided, and no trends were identified for the specified material number and its corresponding defect type.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-BED,BARIATRIC,FULL ELECTRIC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50885522
Report Number1417592-2026-50197
Device Sequence Number10664308
Product Code OSI
UDI-Device Identifier40080196321019
UDI-Public40080196321019
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDR107004
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown